MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number MPX5300-C
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the extension set was leaking at connection to the catheter.It was noted hat the threads were no threading accurately and cracks were observed.There were no adverse effects caused to any patients from the event."this file captures the several and repeated issues that were not reported.".
 
Event or Problem Description
It was reported that the extension set was leaking at connection to the catheter.It was noted that the threads were no threading accurately and cracks were observed.There were no adverse effects caused to any patients from the event."this file captures the several and repeated issues that were not reported.".
 
Additional Manufacturer Narrative
The customer complaint of extension set was leaking at connection to the catheter could not be confirmed due to the product was not returned for failure investigation.No investigation was performed.Device history record for model mpx5300-c lot 20016223 shows that the set was manufactured on 14 january 2020 with a total of (b)(4) units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.The root cause of this failure was not identified as no product was returned.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10106069
Report Number9616066-2020-01853
Device Sequence Number3408651
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public10885403237218
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Model NumberMPX5300-C
Device Catalogue NumberMPX5300-C
Device Lot Number20016223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER,THERAPY DATE UNKNOWN